# SDR SIMA20140330025

- Difficulty date: March 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,842 hours, 31,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT EMERGENCY LIGHT INOPERATIVE AFT OF EXIT.  FOUND TO BE LOOSE CONNECTION.  REMOVED, PROPERLY CONNECTED & REINSTALLED LT EMERGENCY EXIT EMERGENCY LIGHT AFT OF EXIT IAW EMB 145 AMM 33-50-14. OPERATIONS CHECKED GOOD.
